# SDR 2010FA0000167

- Difficulty date: February 19, 2010
- Submitted: February 19, 2010
- Operation: General aviation
- Aircraft: N127PD
- Make and model: Hughes 369E
- Aircraft serial: 501E
- Aircraft time: 4,464 hours, 71 cycles
- Engine: Allsn 250C20
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 369H810135
- Part serial: 98846579941678
- Condition: Deteriorated
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, A COMPRESSOR STALL FOLLOWED BY ENGINE SEARCH WAS EXPERIENCED. THE ENGINE HAS BEEN INSPECTED AND MX PROCEDURE PERFORMED FOUNDED ALL NORMAL.  HELICOPTER FUEL TANK INSPECTED AND FOUNDED DEBRIS FROM AN UNKNOWN SOURCE LIKE RUBBER.  HELICOPTER LATER RELEASED FOR FLIGHT AND THE SAME CONDITION REAPPEARS FURTHER INSP TO THE FUEL TANK REVEALS THAT THE RT SIDE WAS STARTING TO DECOMPOSE ON RUBBER MATERIAL FUEL TANK WAS REMOVED FROM THE ROTORCRAFT.  MAIN FUEL TANKS HAVE BEEN REPLACED ON 1999.
